# SDR I5PA2025093019306

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 68,057 hours, 18,589 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 48,415 hours, 16,416 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 430107
- Part serial: 7358962
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE IGNITION SYSTEM 1 INOPERATIVE.    REPLACED LEFT ENGINE IGNITION SYSTEM 1 EXCITER.
